CureZone   Log On   Join
Re: Malaise and Fatigue
 
nile Views: 2,034
Published: 8 years ago
 
This is a reply to # 1,892,503

Re: Malaise and Fatigue


Had my appt today, and my Dr said the same thing about taking Zoloft while bf'ing - that I'd be better off waiting until after weaning. He did all the blood test that I asked for, including DHEA, so I'm anxiously awaiting results now.

Trying to remember back, I was also on atenalol, a beta blocker, for my blood pressure spikes/panic attacks/palpitations at the time. My bp started getting too low on the meds as I got better, so I weaned off that at the same time, so it's hard to know what was caused by what, but I think the zoloft was causing really vivid dreams, so that I would feel like I didn't get as much sleep thru the night. Also after a while I started to gain a little weight. It was probably because I was feeling more content. I know lots of folks who take it who get no side effects though, so everyone's different I guess. I think I was feeling like I was much better at the time, so I wanted to try going off the meds. The zoloft did seem to reset me. Maybe I need resetting again :)

Interestingly, my doctor addressed my vertigo spells/dizzyness I've been having lately. He said to try an over the counter med to help my inner ear (Antivert - it's similar to benadryl). So I'm going to give that a try. I'd been having vertigo and dizzy spells off and on since getting Mirena out. So hoping that will help.

Will post back if anything interesting comes of my labs.

-Val
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

1.266 sec, (1)